MAUDE Adverse Event Report: NEURO - VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

NEURO - VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); Post Operative Wound Infection (2446)
Date of Event 05/15/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical devices: product id 3387s-40, lot# va0g0m4, implanted: (b)(6) 2014, product type lead.
 
Event or Problem Description
Information was received from a health care provider (hcp) of a clinical study regarding a patient who was implanted with a neurostimulator for parkinson's dual and movement disorders.It was reported that the patient developed an infected scalp wound at the left electrode site following the implantation procedure on (b)(6) 2014.The diagnostic methods included a surgical observation on (b)(6) 2014 which resulted in the identification of the event.The etiology was noted as related to the device/therapy and related to the implant procedure; surgery/anesthesia were noted.The actions/interventions taken to resolve the issue included administering antibiotics on (b)(6) 2014.The event was considered resolved without sequelae on (b)(6) 2014.No further complications were reported/anticipated.
 
Additional Manufacturer Narrative
Continuation of medical devices: product id 3387s-40, lot# va0g0m4, implanted: (b)(6) 2014, product type lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).It was reported that the patient's baseline weight was (b)(6).It was also clarified that the previous reported diagnostics of "surgical observation" was stated to be a surgical observation during the initial implant procedure.No further complications were reported/anticipated.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key7041295
Report Number6000153-2017-00035
Device Sequence Number19342113
Product Code MHY
UDI-Device Identifier00643169313514
UDI-Public00643169313514
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2016
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA0H2ZN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer01/26/2018
Initial Report FDA Received Date11/17/2017
Supplement Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight63